# SDR SWIA972596

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 28,900 hours, 36,285 cycles
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON ADDING TAKEOFF POWER CAPT'S EADI AND EHSI FAILED AND CAME BACK ON LINE.  AFTER 100 PERCENT TORQUE AND DOUBLE CHECK OF ALL INSTRUMENTS, TAKEOFF ROLL WAS COMMENCED AND ABORTED AFTER CAPT EHSI CHANGED HDG FROM 250 TO 270 DEGREES.  INSTALLED AND REORIENTED SERVICEABLE AHC-85 AND PERFORMED RUN UP TO 100 PERCENT TORQUE SEVERAL TIMES WITH NO ABNORMALITIES NOTED.  S/N ON 1336, S/N OFF 1726.  OPS CHECK GOOD.
